I take about 8 prescriptions. I was diagnosted with seborehea dermititis. Could it have anything to do with the medicines I take? I am being treated for high blood pressure and high cholesterol.
If its seborrheic dermatitis then I doubt any meds are making it worse, they can cause allergic reactions but not yours. The lady I take care of came home from the hospital several years ago with her whole body covered with it. They said they didn't know what it was and weren't treating it. We took her to a derm and he diagnosed her. We use a cortisone cream on her. We got most of the outbreak cleared up, now she just gets spots here and there we keep on top of.
We washed her all over with selsun shampoo when she was bad and it really helped her. Also keep your skin moisturized. We use Cerave on her, it isn't a heavy lotion that leaves her skin greasy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Feb 2010 • 2 answers
Updated 8 Mar 2013 • 3 answers
Updated 27 May 2013 • 1 answer
Updated 6 Sep 2013 • 3 answers
Invokana - My husband was diagnosed with high blood pressure and given a medicine with a diuretic in
Updated 12 Apr 2017 • 1 answer